# SDR SABA970040

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 675
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17190006
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AVL - FLT 5081 - CO-PILOT WINDSCREEN HAS CRACKS IN IT.  HEATING ELEMENTS SHOW SIGNS OF BURNING.  NO INFLIGHT EMERGENCY DECLARED.  AIRCRAFT DIVERTED TO GSO LANDING WITH NO PROBLEMS.  MAINTENANCE TEAM DEPLOYED.  HEATING ELEMENT WAS BURNED OUT ON THE RIGHT SIDE.  REMOVED AND REPLACED CO-PILOT WINDSCREEN.  OPS CHECKED GOOD.  (M)
